Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 410437, 12 pages
http://dx.doi.org/10.1155/2008/410437
Research Article

Jordan -Derivations on -Algebras and -Algebras

1Department of Mathematics Education, Pusan National University, Pusan 609-735, South Korea
2Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
3Department of Mathematics, Hanyang University, Seoul 133-791, South Korea

Received 19 September 2008; Revised 20 October 2008; Accepted 31 October 2008

Academic Editor: Ferhan Merdivenci Atici

Copyright © 2008 Jong Su An et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Choonkil Park, and Abasalt Bodaghi, “On the stability of *-derivations on Banach *-algebras,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Abasalt Bodaghi, Seyed Mohsen Moosavi, and Hamidreza Rahimi, “The generalized cubic functional equation and the stability of cubic Jordan $$*$$ ∗ -derivations,” Annali Dell'universita' Di Ferrara, 2013. View at Publisher · View at Google Scholar
  • Abasalt Bodaghi, and Choonkil Park, “Jordan *-Derivations And Quadratic Jordan *-Derivations On Real C*-Algebras And Real Jc*-Algebras,” International Journal of Geometric Methods in Modern Physics, pp. 1350051, 2013. View at Publisher · View at Google Scholar
  • Yeol Je Cho, Choonkil Park, Themistocles M. Rassias, and Reza Saadatipp. 1–343, 2015. View at Publisher · View at Google Scholar